Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could be the cause of spotting after removal of IUD ?

i am 23 years old. i had my period May 8,2011 i got my birth control ( IUD ) out around May 17,2011 trying to get pregnant . About two days ago i thought i started my period but it lasted half a day and wasnt much blood and it was light pink. i am not suppose to start my period until around June 8th. i was wondering COULD I BE PRGNANT? OR WHATS WRONG WITH ME??
Asked On : Tue, 31 May 2011
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
The small amount of bleeding that you had, could be implantation bleed (implantation of fertilized egg in the uterus). Wait for 2 more weeks and if you do not have regular period by then, get a serum / urine pregnancy test done.
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor